CureZone   Log On   Join
Re: can albendazole cause high levels of protein ?
 
  Views: 1,831
Published: 9 years ago
 
This is a reply to # 1,894,821

Re: can albendazole cause high levels of protein ?


Wow thats weird, the albendazole made things worse..afterwards? Thats not good..! I think it worked some on the head area, but the stomach..they seem even more active..(stirred up like you said..) I'm just hoping they are not resistant..sigh!! I'm still not sure if i should continue taking this again or stay on herbs..after the 14 day break..
THere is just so much to think/worry about...:(!

Its good that your results came back clear..less to worry about...and i hope that your system is back close to normal now..

~that is what i am hoping for, that the damage done from the meds is reversible..I'm thinking like you said,that it will most likely take at least a few weeks/even months..to get back to normal..but as long as its not permanent damage..:(..i too have a heavy infection..and all the toxins released probably did a lot to me too..:(

Any ideas how to clear out the toxins??



I have not told the doctor at the walk in clinic i was taking the albendazole..and hope that i dont have to tell them..(they will think i am crazy..) cuz i have not been yet diagnosed with parasites...

Wishing everyone a better recovery...
i'm still waiting the results of the further test results..
Hoping all will be okay..
Thanks!


All this sometimes seems crazy..and scary...without a doctor on board that believes you/ can help monitor you..
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.516 sec, (1)